# SDR 03FDEA00596

- Difficulty date: April 24, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER FLANGE  B/S 344, LBL 25-45, WL   208.  REMOVED CORROSION ON SEAT TRACK FLANGE BS 460, LBL 25, WL 208.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-01.  REMOVED & REPLACED SEAT TRACK BS 344 TO 480, LBL 25, WL   208 PER SRM 51-30-02, 53-10-05.
